A note on generalized Mittag-Leffler function and applications

Jamal Salah, Maslina Darus

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Mittag-Leffler function may be a classical function dealing with problems in complex analysis and recently, this function appears to be of great interests in the theory of geometric function. In this paper, we give a generalized Mittag-Leffler function in the sense of Srivastava and Tomovski. General properties and integral representation of certain special cases are investigated. In addition, sufficient conditions of the generalized function to be in the class of uniformly starlike and uniformly convex are also provided.

Original languageEnglish
Pages (from-to)33-46
Number of pages14
JournalFar East Journal of Mathematical Sciences
Volume48
Issue number1
Publication statusPublished - Jan 2011

Fingerprint

Mittag-Leffler Function
Generalized Functions
Uniformly Convex
Complex Analysis
Integral Representation
Sufficient Conditions

Keywords

  • Analytic functions
  • Convex functions
  • Fox-Wright function
  • Generalized Mittag-Leffler functions
  • Integral operator
  • Starlike functions
  • Univalent functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on generalized Mittag-Leffler function and applications. / Salah, Jamal; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 48, No. 1, 01.2011, p. 33-46.

Research output: Contribution to journalArticle

@article{42c9bec7551f491a95bbd37bdba2ef38,
title = "A note on generalized Mittag-Leffler function and applications",
abstract = "Mittag-Leffler function may be a classical function dealing with problems in complex analysis and recently, this function appears to be of great interests in the theory of geometric function. In this paper, we give a generalized Mittag-Leffler function in the sense of Srivastava and Tomovski. General properties and integral representation of certain special cases are investigated. In addition, sufficient conditions of the generalized function to be in the class of uniformly starlike and uniformly convex are also provided.",
keywords = "Analytic functions, Convex functions, Fox-Wright function, Generalized Mittag-Leffler functions, Integral operator, Starlike functions, Univalent functions",
author = "Jamal Salah and Maslina Darus",
year = "2011",
month = "1",
language = "English",
volume = "48",
pages = "33--46",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - A note on generalized Mittag-Leffler function and applications

AU - Salah, Jamal

AU - Darus, Maslina

PY - 2011/1

Y1 - 2011/1

N2 - Mittag-Leffler function may be a classical function dealing with problems in complex analysis and recently, this function appears to be of great interests in the theory of geometric function. In this paper, we give a generalized Mittag-Leffler function in the sense of Srivastava and Tomovski. General properties and integral representation of certain special cases are investigated. In addition, sufficient conditions of the generalized function to be in the class of uniformly starlike and uniformly convex are also provided.

AB - Mittag-Leffler function may be a classical function dealing with problems in complex analysis and recently, this function appears to be of great interests in the theory of geometric function. In this paper, we give a generalized Mittag-Leffler function in the sense of Srivastava and Tomovski. General properties and integral representation of certain special cases are investigated. In addition, sufficient conditions of the generalized function to be in the class of uniformly starlike and uniformly convex are also provided.

KW - Analytic functions

KW - Convex functions

KW - Fox-Wright function

KW - Generalized Mittag-Leffler functions

KW - Integral operator

KW - Starlike functions

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=79951800939&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79951800939&partnerID=8YFLogxK

M3 - Article

VL - 48

SP - 33

EP - 46

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -